Botox side effect... anyone had droopy eyelid?

Botox side effect... anyone had droopy eyelid?

So neurologist says it's very uncommon but happens. My eyelid sank over halfway over the center of my eye. I've lost 3/4 vision in the eye unless I hold the lid up and then it's blurry. Anyone had this type of effect?

A MyMigraineTeam Member said:

Yes. My right eyelid droops somewhat all the time, but gets worse when I have a migraine. The worse the pain gets the worse the drooping gets.

posted over 1 year ago
A MyMigraineTeam Member said:

Both of my eyelids go lower and lower as my headache gets worse. Everyone can tell when I’m getting a migraine. Anyone else have this problem?

posted over 1 year ago
A MyMigraineTeam Member said:

My right eye droops at times, mostly during and right after an attack. Fortunately it is not bad enough to effect my vision, yet. The right side of my face swells as well. Some days I don't look like myself.

posted almost 2 years ago
A MyMigraineTeam Member said:

I agree. My first series of shots made my eyelids very puffy. Once the doctor went up a little higher on my forehead t wasn't bad.

posted 11 months ago
A MyMigraineTeam Member said:

I’ve had this happen, talk to your doctor and ask them about adjusting the injection site on your forehead injections. A slight adjustment can make a big difference in the muscle change/paralysis.

posted 11 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in